Open Access
Translator Disclaimer
2016 Fiedler-Ando theorem for Ando-Li-Mathias mean of positive operators
Yuki Seo
Nihonkai Math. J. 27(1-2): 59-65 (2016).

Abstract

In this paper, we show several operator inequalities involving the Hadamard product and the Ando-Li-Mathias mean of $n$ positive operators on a Hilbert space, which are regarded as $n$-variable versions of the Fiedler-Ando theorem. As an application, we show an $n$-variable version of Fiedler type inequality via the Ando-Li-Mathias mean.

Citation

Download Citation

Yuki Seo. "Fiedler-Ando theorem for Ando-Li-Mathias mean of positive operators." Nihonkai Math. J. 27 (1-2) 59 - 65, 2016.

Information

Received: 18 December 2015; Revised: 4 July 2016; Published: 2016
First available in Project Euclid: 14 September 2017

zbMATH: 06820447
MathSciNet: MR3698241

Subjects:
Primary: 47A64
Secondary: 47A63 , 47A80

Keywords: Ando-Li-Mathias mean , geometric mean , Hadamard product

Rights: Copyright © 2016 Niigata University, Department of Mathematics

JOURNAL ARTICLE
7 PAGES


SHARE
Vol.27 • No. 1-2 • 2016
Back to Top